first week i came straight off citalopram and onto mirtazapine, i felt so angry, and unwell,very weird dreams. disturbed sleep. im on the 2nd week now, have increased to 30mg, which i take abt 6 pm in evening, im still awake until abt 11. my dreams are so lifelike its unreal , but when i wake up im groggy. feel like im half drunk still though this has lessened. but i feel anxious and shaky. i dont know what to do, i saw a very unsympathetic gp last time who more or less told me there is nothing left to try. i have tried so many over the years the best by far sertraline but i gained an enormaous amount of weight on it,. which cause me to be even more depressed,as i suffer from body issues to. now what do i do? do i continue this dosage til next week, stick it out, im so worried because my kids are back at school next week and what im feeling too shakey to bring them? any advice appreciated!!
29 Dec 2011
Hello DONAGHGIRL. I understand how its going in regards to the mirtazapine. I take mirtazapine and have been for several years now. I use it to help me sleep, for I'm an insommniac. The side effects, such as the shakiness and anxiety will diminish, but you'll have to be a bit more patient I'm afraid. The dreams might continue, as they do in my case. And yes, they are very very real. I'd suggest wait at least another week, your dose is not that high (mine is 135mg) and see how you feel then. The side effects do diminish. One that is a problem for me as well as other users, weight gain. Its a common side effect and complaint more often than not. Best of wishes to you,pledge
28 Mar 2013
Hiya, I have been upped from 30 to 45mg mirt last week for severe depression and anxiety. The last cple of days I have felt slightly better, like the old me is trying to break through. I am also taking quetiapine 100mg and diazepam 6mg for the anxiety... you really will be fine. We all will it just ages time which is the horrible bit, although Mirt is know to work faster than other anti d's xx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started mirtazapine on 15mg first night, felt very groogy woke up through the night?could not function throught the day.. called pharmacy and they ...
3 answers • 1 May 2011
My mother 67, has been on antidepressants for 40 years. Last couple of months meds fluvoxamine 150 mg, zolpidem 10 mg for sleep, wasn't working, ...
1 answer • 17 Feb 2013
I took 15mg for 1.5 years and it no longer works its sleep-inducing magic. I upped it to 30 and that does work. Side-effects are disturbing, though. ...
1 answer • 21 Jul 2013
I have been on Mirtazapine 7.5 for a week and last night it took longer than it did in the previous nights to help me sleep. I took it at 9:30 and ...
2 answers • 23 Aug 2014
I have been taking mirtazapine 15mg for 9 months for insomnia and that helped but recently been on 30mg and they are not consistent in putting me to ...
2 answers • 9 Nov 2014